Record number :
679653
Title of article :
Some Remarks on Multiplication Modules and the Ideal
Author/Authors :
قاسم نژاد، آمنه نويسنده Kasra High Learning Institution of Ramsar, P. O. Box 46915-111, Iran Ghasemnejad, Ameneh , مقيميان، مهديه نويسنده Dept. of Math, Chalous Branch (IAUC), Islamic Azad University, P.O. Box 46615-397, Chalous, Iran Moghimian, Mahdieh
Issue Information :
روزنامه با شماره پیاپی 0 سال 2012
Pages :
4
From page :
52
To page :
55
Abstract :
The ideal plays an important role in the study of multiplication modules. In this note we investigate the behavior of the ideal in some views. Using this ideal we are able to obtain some results in multiplication modules and finitely generated modules. We show that if is a finitely generated -module, and a radical ideal, then .Also, We show that is a Notherian multiplication -module where is a Notherian ring and is a multiplication -module and is a finitely generated multiplication ideal of .
Journal title :
Caspian Journal of Applied Sciences Research
Link To Document :